MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Revue medicale suisse · 2008

[Drug induced diarrhea].

Morard Isabelle, Hadengue Antoine

Сравнительное исследованиеАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

Diarrhea is a frequent adverse event involving the most frequently antibiotics, laxatives and NSAI. Drug induced diarrhea may be acute or chronic. It may be due to expected, dose dependant properties of the drug, to immuno-allergic or bio-genomic mechanisms. Several pathophysiological mechanisms have been described resulting in osmotic, secretory or inflammatory diarrhea, shortened transit time, or malabsorption. Histopathological lesions sometimes associated with drug induced diarrhea are usually non specific and include ulcerations, inflammatory or ischemic lesions, fibrous diaphragms, microscopic colitis and apoptosis. The diagnosis of drug induced diarrhea, sometimes difficult to assess, relies on the absence of other obvious causes and on the rapid disappearance of the symptoms after withdrawal of the suspected drug.

Для цитирования: Morard Isabelle, Hadengue Antoine. [Drug induced diarrhea].. Revue medicale suisse. 2008.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.